A complex inversion theorem for a generalization of Laplace transform.

J. M. C. Joshi

Collectanea Mathematica (1963)

  • Volume: 15, Issue: 3, page 227-234
  • ISSN: 0010-0757

How to cite

top

Joshi, J. M. C.. "A complex inversion theorem for a generalization of Laplace transform.." Collectanea Mathematica 15.3 (1963): 227-234. <http://eudml.org/doc/44076>.

@article{Joshi1963,
author = {Joshi, J. M. C.},
journal = {Collectanea Mathematica},
keywords = {integral equations, integral transforms},
language = {eng},
number = {3},
pages = {227-234},
title = {A complex inversion theorem for a generalization of Laplace transform.},
url = {http://eudml.org/doc/44076},
volume = {15},
year = {1963},
}

TY - JOUR
AU - Joshi, J. M. C.
TI - A complex inversion theorem for a generalization of Laplace transform.
JO - Collectanea Mathematica
PY - 1963
VL - 15
IS - 3
SP - 227
EP - 234
LA - eng
KW - integral equations, integral transforms
UR - http://eudml.org/doc/44076
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.